# SDR P2EA98256

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG1806807
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

MCI - FLT 819 - AIR RETURN NO EMERGENCY DECLARED LANDING UNEVENTFUL.  BOTH AIRSPEED INDS HAD FALSE INDICATIONS ON CLIMB-OUT, F/O HIGH, CAPT'S LOW, CAPTS AIRSPEED THEN WENT OT ZERO AND STAYED THERE.  CAPT'S LOW, CAPT'S AIRSPEED THEN WENT OT ZERO AND SYATED THERE.  CAPTAINS VSI UNRELIABLE IN FLIGHT.  SHOWED 500 FT DESCENT IN LEVEL FLIGHT.  READ 0 FPM ON FINAL APPROACH.  F/O'S VSI SEEMED OK.  REPLACED NR 1 CADC PER MM 34-12-11.  OPS CHECK AND LEAK CHECK NORMAL.  (M)
